IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

U.S. Kiwifruit Industry Model: Annual Supply And Monthly Demand

  • Peterson, Hikaru Hanawa
  • Willett, Lois Schertz

A dynamic econometric model of the U.S. kiwifruit industry provides a framework for empirical analysis of small-scale commodities, particularly those used by producers for diversification. Production and marketing processes are explained by annual and monthly components, respectively. Results confirm that plantings were speculative and that economic feasibility critically impacts acreage retention as the industry matures. Prices at alternative outlets and fruit quality in storage affect monthly shipments. Flexibilities of monthly f.o.b. prices imply elastic kiwifruit demand, and imports are found to be substitutes. The industry could increase its average annual gross revenue by marketing the crop earlier in the season.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://purl.umn.edu/15306
Download Restriction: no

Article provided by Southern Agricultural Economics Association in its journal Journal of Agricultural and Applied Economics.

Volume (Year): 32 (2000)
Issue (Month): 03 (December)
Pages:

as
in new window

Handle: RePEc:ags:joaaec:15306
Contact details of provider: Web page: http://www.saea.org/jaae/jaae.htm

More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Harwood, Joy L. & Heifner, Richard G. & Coble, Keith H. & Perry, Janet E. & Somwaru, Agapi, 1999. "Managing Risk in Farming: Concepts, Research, and Analysis," Agricultural Economics Reports 34081, United States Department of Agriculture, Economic Research Service.
  2. Feige, Edgar L & Pearce, Douglas K, 1976. "Economically Rational Expectations: Are Innovations in the Rate of Inflation Independent of Innovations in Measures of Monetary and Fiscal Policy?," Journal of Political Economy, University of Chicago Press, vol. 84(3), pages 499-522, June.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ags:joaaec:15306. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (AgEcon Search)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.